# SDR CA010214027

- Difficulty date: January 25, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 3,392 hours
- Engine: Cont O47011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 0621229
- Condition: Cracked
- Location: Lt Wing Te Flaps
- Part time: 3,667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING FLAP HINGE INBOARD FOUND CRACKED AT BOTH LOWER FLANGES THAT ATTACH TO THE SPAR. PART REPLACED WITH NEW.
